# SDR NWAA073426301

- Difficulty date: October 2, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,942 hours, 10,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2658 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND FASTENERS SHEARED AND HOLES ELONGATED ON FUSELAGE SKIN AT S12L BS 2658.  REPAIRED PER EA 63-210688.
